# SDR ASOA2013120509573

- Difficulty date: November 8, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,587 hours, 31,306 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER L/E IS CHAFED IN SEVERAL AREAS, ALL ALONG L/E SURFACE. DEEPEST CHAFE APPROX .005 DEEP.  COMPLIED WITH STEPS NR 1 THRU NR 3 OF REO 601R-57-60-013, REV NC AND COMPLIED WITH EC/TC REO 601R-57-60-013 IAW REO 601R-57-60-013.
